MathSciNet Relay Station
MathSciNet bibliographic data
MR2502973 92B20 (34C25 34D20)
Huang, Lihong; Wang, Jiafu; Zhou, Xiangnan Existence and global asymptotic stability of periodic solutions for Hopfield neural networks with discontinuous activations. Nonlinear Anal. Real World Appl. 10 (2009), no. 3, 1651–1661.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement